# SDR FDEA202111112817

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300*
- Aircraft serial: 715
- Aircraft time: 48,568 hours, 25,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A53781931206
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FR20-FR21, -Y450 SEAT TRACK CRACKED COMPLIED WITH FEDEX EA:6-5310-T0365152 P1, TITLE: FUSELAGE-MAINFRAME-MCD -Y450 SEAT  SEAT TRACK BENT BETWEEN FR20 AND FR21-REPAIR. THIS WAS A PERMANENT CATEGORY A   REPAIR.  MAJOR REPAIR IAW FEDEX GMM 6-2-100
